# SDR AALA201608259003

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 24,659 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT 12C WHITE EMERGENCY ESCAPE PATH LIGHT HAS BROKEN LENS.  R & R EMERGENCY LIGHT ASSY AT SEAT 12C.  OPS CHECKED NORMAL IAW CMM 25-22-50.
